# SDR COMA0560552

- Difficulty date: October 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 14,718 hours, 13,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5605 - FLOOR LEVEL EMERGENCY LIGHTS AT CABIN AND SERVICE DOOR ARE INOPERABLE.  REPLACED EMERGENCY BATTERY.
